# SDR DALA2015080904923

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 1510 AND 3 O'CLOCK POSITION AT AFT ACCESSORY COMPARTMENT  (SM) (ZONE 61) (CARD 48).  CRACK, FABRICATED DOUBLER AND FILLER, INSTALL DOUBLER AND FILLER IAW SRM 51-10-3 PAR 14 AND 21 AND ER/A 497316-14MA REV ORIGINAL HFEC INSPECTION EQUIPMENT MENTOR, EXP 10-MAR-16.  DIMENTION CRACK IS 0.968".
